Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Remarks on the geometry of moduli spaces

Author: Kefeng Liu
Journal: Proc. Amer. Math. Soc. 124 (1996), 689-695
MSC (1991): Primary 14H15, 53C55
MathSciNet review: 1291785
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By using Yau's Schwarz lemma and the Quillen determinant line bundles, several results about fibered algebraic surfaces and the moduli spaces of curves are improved and reproved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14H15, 53C55

Retrieve articles in all journals with MSC (1991): 14H15, 53C55

Additional Information

Kefeng Liu
Affiliation: Department of Mathematics, Harvard University, Cambridge, Massachusetts\ 02138-2901
Address at time of publication: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139

PII: S 0002-9939(96)03046-8
Received by editor(s): June 7, 1994
Received by editor(s) in revised form: August 9, 1994
Communicated by: Peter Li
Article copyright: © Copyright 1996 American Mathematical Society